# SDR DALA2022011000164

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 89,490 hours, 19,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 SEAT 24 AB HAS BROKEN EEPLS WIRES, CORRECTIVE ACTION: REPAIRED WIRES PER BOEING SWPM 20-10-01 LIGHTS CHECK GOOD PER B767 AMM 33-51 (7936845)
